# SDR TRAX200800880

- Difficulty date: July 5, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 12,715 hours, 10,983 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Dirty
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN.  FLT 4608 DEL 50 MINS.  CLEANED AND LUBED SERVICE DOOR HANDLE ASSY, OPS CHECK GOOD PER CRJ 200 AMM 52-41-03.  (B)
